Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes severe abdominal cramps while taking lipitor?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
I am having extremely sever abdobminal cramps. I been taking Lipitor for some time now. Could the Lipitor have anything to do with the cramps?
Posted Tue, 11 Feb 2014 in Abdominal Pain
Answered by Dr. Praveen 3 hours later
Brief Answer: Stop Lipitor and consult you doctor Detailed Answer: Hi.Thanks for writing on XXXXXXX Abdominal pain is one of the side effects of Lipitor. I would suggest you to stop the drug and to meet consult your doctor if the pain is severe so that the cause of abdominal cramps can be evaluated further. I would also like to know some more information to address your concerns better- Are you feeling tired or weak, loss of appetite, experience nausea and vomiting? What is the dose on which you are currently taking? Do you have any co-prescription? Keep me posted
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor